# SDR ASAA0010033

- Difficulty date: March 3, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO FLIGHT 41, THE L1 DOOR WOULD NOT CLOSE.  INSPECTED AND LUBRICATED DOOR BEARINGS AND BEARING CUPS, DOOR OPERATES NORMALLY.  (M)
